# SDR USAA2012040200025

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 38,254 hours, 13,735 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

COMMAND EVAC RED LIGHT FLASHING ON OVERHEAD.  RESET COMMAND EVAC SYSTEM IAW AIRBUS MAINTENANCE MANUAL 23-73-00-710-026A.
